DOI 10.1016/j.medmal.2020.09.005
Increased risk of IRIS-associated tuberculosis in HIV-infected patients receiving Integrase Inhibitors.
Аннотация
BACKGROUND
Tuberculosis is associated with a risk of immune reconstitution inflammatory syndrome (IRIS) after ART initiation.
METHODS
Data from all patients with newly diagnosed tuberculosis disease and uncontrolled HIV infection from 1997 to 2017 in a French center were retrospectively collected. We evaluated the incidence of tuberculosis-IRIS in patients initiating ART with or without integrase inhibitors (INSTI)
RESULTS
Fifty-five patients were included: 21 receiving an INSTI regimen and 34 a non-INSTI regimen. Except with regard to ART regimen, the two groups were comparable (median CD4 of 85/mm3). The overall percentage of IRIS was 34% (19/55), with 52% IRIS in INSTI regimen and 23% in non-INSTI regimen respectively (P=0.04). In a multivariate logistic model, we observed an increased risk of IRIS in the INSTI regimen compared to the non-INSTI, with an OR at 3.33 [95% CI, 1.01-11.1] (P=0.05)
CONCLUSIONS
ART containing integrase inhibitors could be associated with increased incidence of TB-associated IRIS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.